# SDR CA111208017

- Difficulty date: November 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,245 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 10600646201
- Condition: Failed
- Location: Engine
- Part time: 3,095 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTED A SUDDEN YAW MOVEMENT IN FLIGHT AND MECHANICAL NOISE. MAGNETO R/H WAS INSPECTED AND FOUND TO HAVE A BROKEN TOOTH INSIDE. MAGNET REPALCED.
